3 hurt at Arapahoe High in Colorado Student Shooter Shot Self

 

arapahoe shooting

ARAPAHOE, CO SCHOOL SHOOTING

Sheriff: School shooter was after faculty member
3 hurt at Arapahoe High in Colorado
Suspect, a male student, apparently killed himself
Sheriff: One wounded student in serious condition
Suspect armed with a shotgun, sheriff says

Yet another school shooting today with reporters asking why another in Colorado again?

I can tell them why!

Original article: http://www.cnn.com/2013/12/13/us/colorado-school-shooting/index.html?hpt=hp_t1

Yet another school shooting today with reporters asking why another in Colorado again?

I can tell them why! It is because when Columbine happened they used the funds coming in to help the survivors to build a new counseling center where they peddled antidepressants like crazy! The kids could not even pick up their mail from those sending condolences to them unless they picked them up at the new counseling center where they would of course do all they could to put more of them on the meds. And it was not just the children, but whole families. Therefore much of Colorado became medicated at that point.

We then began to watch more and more cases involving antidepressants came in from Colorado.

So now we wait to see how long it will take to find out what this young man was taking. But while we wait I would encourage you all to share with as many as you can our list of school shootings: http://www.drugawareness.org/ssri-nightmares/school-shootings/ along with our list of school shootings in video format: http://www.youtube.com/watch?v=JpFoivbZH1o&feature=youtu.be and our video of a school shooting incident Why I Took a Gun to School … http://www.drugawareness.org/recentcasesblog/why-i-took-a-gun-to-school-1 where the young man who took a gun to school while under the influence of Effexor and in withdrawal from Paxil explains what happened to him. As far as I know this is the only interview of a school shooter talking about what happened because most commit suicide after as this young man did today in Colorado.

Also see this same young man involved in that shooting incident as he joins together with Mark Taylor, the first boy shot at Columbine High, to tell the world why these shootings continue. http://www.youtube.com/watch?v=qPOcNp5OgyY

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: “Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. These reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid! You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/

761 total views, 1 views today

ANTIDEPRESSANT: Suicide: Man Shoots Himself: England

Paragraph 8 reads:  “Mr Hobbs, who had been diabetic for 10 years, died on May 17 from a traumatic head injury, five days after being prescribed anti-depressants.”

Last paragraph reads:  “Coroner William Morris recorded verdict of suicide.”

http://www.ely-standard.co.uk/content/ely/news/story.aspx?brand=ELYOnline&category=News&tBrand=HertsCambsOnline&tCategory=newslatestELY&itemid=WEED04%20Aug%202009%2018%3A26%3A19%3A740

Soham Man Who Was Depressed After Losing His Job Shot Himself At Home

18:21 – 04 August 2009

coroner’s court
DISTRAUGHT and depressed after losing his job, JCB driver John Hobbs shot himself in the garden of his Soham home.

Just one day after being made redundant, 63-year-old Mr Hobbs went into a deep depression.

“From that day, the John I knew and loved was gone, and we began to argue,” his loving wife Gwendoline told an inquest at Ely Magistrate’s Court on Tuesday.

“He was anxious and desperate to find a new job,” she said in a statement to the coroner. “He started to worry about bills and money, because he only received Job Seeker’s allowance.”

Mr Hobbs was so desperate to get a new job, that he even approached members of the public in the doctor’s surgery car park, asking for a job, said Mrs Hobbs.

He lost nearly two stone in weight over a 10-week period. “He looked gaunt; he was a shell of himself.

“His behaviour became worse, and he said he wished he was dead.”

Mr Hobbs, who had been diabetic for 10 years, died on May 17 from a traumatic head injury, five days after being prescribed anti-depressants.

Mr and Mrs Hobbs had been married for 43 years, and lived together in Cornmills Road at Soham.

“Sometime in the afternoon I heard a very loud bang from the rear garden, it sounded like a shotgun, I was very worried,” said Mrs Hobbs in her statement.

He started work for Bradford Properties in 1967; he was very proud of his job, and always eager to get work.

After being diagnosed with diabetes, Mr Hobbs struggled with his weight, and found taking his medication a chore.

He was looking forward to retirement, but in December last year was given 12 weeks’ notice, and even offered to work for half pay.

Coroner William Morris recorded verdict of suicide.

667 total views, 1 views today

Teenager Didn’t Know What He Was Doing on Paxil

He ended his life because of this damn drug.”

 

On Nov.6, 2000, my world was turned upside down. Life as I knew it was changed forever on that day. My beautiful 19 yr old son was put on the drug Paxil for depression. He was never monitored and I was never told of the dangers associated with this mind-altering drug.

He was on this drug for about 3 weeks. Then on Nov. 6,2000, my son took a shotgun and put it in his mouth and pulled the trigger. He ended his life because of this damn drug.

How can they claim that it is safe when all I hear is how dangerous this drug is and that when you are on it, you have to be monitored very closely.

I was told by the doctor that “it wouldn’t hurt him.” Well when I asked my son one day if he was still taking it, and he said yes, but he didn’t like the way it made him feel, I asked him what he meant by that.

He said “like I don’t know who I am or what I am doing”.

Now he is silenced forever and I am living a life of never having to see my son grow into a wonderful person. He will never have a family of his own thanks to that “damn wonder drug” known as PAXIL.

I wish that they would pull that drug from the market so no other family will have to live this nightmare.

Sally Vanwinkle
sallyvanwinkle@hotmail.com

 

5/5/2002

This is Survivor Story number 25.
Total number of stories in current database is 48

425 total views, no views today